Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 85, Number 301

On the accuracy of finite element approximations to a class of interface problems
Johnny Guzmán, Manuel A. Sánchez and Marcus Sarkis.
Math. Comp. 85 (2016), 2071-2098
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511275
Discontinuous Galerkin method in time combined with a stabilized finite element method in space for linear first-order PDEs
Alexandre Ern and Friedhelm Schieweck.
Math. Comp. 85 (2016), 2099-2129
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511276
Convergence of discontinuous Galerkin schemes for front propagation with obstacles
Olivier Bokanowski, Yingda Cheng and Chi-Wang Shu.
Math. Comp. 85 (2016), 2131-2159
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511277
More on stochastic and variational approach to the Lax-Friedrichs scheme
Kohei Soga.
Math. Comp. 85 (2016), 2161-2193
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511278
Backward difference formulae: New multipliers and stability properties for parabolic equations
Georgios Akrivis and Emmanuil Katsoprinakis.
Math. Comp. 85 (2016), 2195-2216
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511279
Stability properties of implicit–explicit multistep methods for a class of nonlinear parabolic equations
Georgios Akrivis.
Math. Comp. 85 (2016), 2217-2229
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511280
Convergence analysis of a fully discrete finite difference scheme for the Cahn-Hilliard-Hele-Shaw equation
Wenbin Chen, Yuan Liu, Cheng Wang and Steven M. Wise.
Math. Comp. 85 (2016), 2231-2257
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511281
Approximation of the controls for the beam equation with vanishing viscosity
Ioan Florin Bugariu, Sorin Micu and Ionel Rovenţa.
Math. Comp. 85 (2016), 2259-2303
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511282
Choice of measure source terms in interface coupling for a model problem in gas dynamics
Frédéric Coquel, Edwige Godlewski, Khalil Haddaoui, Claude Marmignon and Florent Renac.
Math. Comp. 85 (2016), 2305-2339
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511283
The Costabel-Stephan system of boundary integral equations in the time domain
Tianyu Qiu and Francisco-Javier Sayas.
Math. Comp. 85 (2016), 2341-2364
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511284
On the Crank-Nicolson anisotropic a posteriori error analysis for parabolic integro-differential equations
G. Murali Mohan Reddy and Rajen K. Sinha.
Math. Comp. 85 (2016), 2365-2390
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511285
On the stability of computing polynomial roots via confederate linearizations
Yuji Nakatsukasa and Vanni Noferini.
Math. Comp. 85 (2016), 2391-2425
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511286
Projection methods for large-scale T-Sylvester equations
Froilán M. Dopico, Javier González, Daniel Kressner and Valeria Simoncini.
Math. Comp. 85 (2016), 2427-2455
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511287
Analysis and approximation of stochastic nerve axon equations
Martin Sauer and Wilhelm Stannat.
Math. Comp. 85 (2016), 2457-2481
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511288
Estimating $𝜋(x)$ and related functions under partial RH assumptions
Jan Büthe.
Math. Comp. 85 (2016), 2483-2498
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511289
Computing the Mazur and Swinnerton-Dyer critical subgroup of elliptic curves
Hao Chen.
Math. Comp. 85 (2016), 2499-2514
Abstract, references and article information
Full-text PDF
MathSciNet review: 3511290
Presentations of groups acting discontinuously on direct products of hyperbolic spaces
E. Jespers, A. Kiefer and Á. del Río.
Math. Comp. 85 (2016), 2515-2552
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511291
Exploring the tree of numerical semigroups
Jean Fromentin and Florent Hivert.
Math. Comp. 85 (2016), 2553-2568
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511292
On Gauss sums and the evaluation of Stechkin’s constant
William D. Banks and Igor E. Shparlinski.
Math. Comp. 85 (2016), 2569-2581
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3511293